# SDR YT2R727265

- Difficulty date: February 7, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N230SL
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 222060096103
- Part serial: 058
- Condition: Leaking
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE SWITCH LEAKING.
